Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (68 KB) | Metadata | Table of Contents | RSMUP summary
Volume 126, 2011, pp. 237–244
DOI: 10.4171/RSMUP/126-14

Generalized Dirac Operators on Lorentzian Manifolds and Propagation of Singularities

Paolo Antonini[1]

(1) Faculté des Sciences d'Orsay, France

We survey the correct definition of a generalized Dirac operator on a Space-Time and the classicla result about propagation of singularities. This says that light travels along light-like geodesics. Finally we show this is also true for generalized Dirac operators.

No keywords available for this article.

Antonini Paolo: Generalized Dirac Operators on Lorentzian Manifolds and Propagation of Singularities. Rend. Sem. Mat. Univ. Padova 126 (2011), 237-244. doi: 10.4171/RSMUP/126-14